# SDR TWAA9907803

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 570-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON STRINGER 39R AT SPLICE PLATE STA 570 TO 580.  REMOVED CORROSION ON STRINGER PER SRM 51-10-00.  REMOVED AND REPLACED SPLICE ANGLE PER SRM 51-10-00.
